Translator Disclaimer
September 2018 Non-global solutions for a class of fourth-order wave equations
Tarek Saanouni
Tbilisi Math. J. 11(4): 35-42 (September 2018). DOI: 10.32513/tbilisi/1546570883

Abstract

Adopting the so-called concavity method, we establish a finite time blow-up result for a class of fourth-order non-linear wave equations with positive energy.

Citation

Download Citation

Tarek Saanouni. "Non-global solutions for a class of fourth-order wave equations." Tbilisi Math. J. 11 (4) 35 - 42, September 2018. https://doi.org/10.32513/tbilisi/1546570883

Information

Received: 7 April 2018; Accepted: 24 June 2018; Published: September 2018
First available in Project Euclid: 4 January 2019

zbMATH: 07172286
MathSciNet: MR3954205
Digital Object Identifier: 10.32513/tbilisi/1546570883

Subjects:
Primary: 35L70
Secondary: 47F05

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 4 • September 2018
Back to Top